MAUDE Adverse Event Report: COVIDIEN P400 UM 16FR SIL COUDE CSD IFC; URINARY DRAINAGE COLLECTION KIT, FOR INDWELLING CATHETER

COVIDIEN P400 UM 16FR SIL COUDE CSD IFC; URINARY DRAINAGE COLLECTION KIT, FOR INDWELLING CATHETER
Model Number P4P16CSDK
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation as it was discarded; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the foley catheter was disconnected easily.The green seal remained intact but the foley was disconnecting where it connects to the tubing by the sample port.There was no patient involvement.

Brand Name
P400 UM 16FR SIL COUDE CSD IFC
Common Device Name
URINARY DRAINAGE COLLECTION KIT, FOR INDWELLING CATHETER
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10098290
Report Number9612030-2020-02476
Device Sequence Number3407906
Product Code FCN
UDI-Device Identifier10884521174061
UDI-Public10884521174061
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberP4P16CSDK
Device Catalogue NumberP4P16CSDK
Device Lot Number2002004564
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2020
Initial Report FDA Received Date05/28/2020
Patient Sequence Number1